# SDR DALA2023080406311

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2896503) RH HORIZONTAL STAB, AFT LOWER LUG HAS CORROSION ON AFT SIDE AROUND BUSHING. REPAIRED RH HORIZONTAL STAB AFT LOWER LUG IAW DELTA ER/A 610567-14 REV ORIG.
